# SDR IPXA2016010797491

- Difficulty date: January 2, 2016
- Submitted: January 8, 2016
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 22,683 hours, 15,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 144N536122
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, MAIN DECK CARGO FLOOR PANEL 241XEF HAS HONEYCOMB DAMAGED.   FABRICATED NEW PANEL IAW EO B757-5320-9692-H.
